Please use this identifier to cite or link to this item:
Title: Complex SNP-related sequence variation in segmental genome duplications.
Authors: Fredman, D.
White, Stefan J.
Potter, S.
Eichler, E.E.
Den Dunnen, J.T.
Brookes, Anthony J.
First Published: 2004
Citation: Nature Genetics, 2004, 36 (8), pp.861-866
ISSN: 1061-4036
Type: Article
Appears in Collections:Published Articles, Dept. of Genetics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.